# SDR DALA2021051002620

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 94,163 hours, 42,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 760-780 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 AWR, HIDDEN CRACK: CRACKED INTERCOSTAL AT FWD CARGO COMPARTMENT, STA. 760-780, BL 0. IN REF. NRC 00371. CORRECTIVE ACTION: SUMMARY OF NRC 00377; CRACKED INTERCOSTAL AT FWD CARGO COMPARTMENT, STA. 760-780, BL 0. WAS REPAIRED PER B757-200 SRM. (1800924)
